Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

I loose consciousness almost twice a day. What is wrong with me ?

I loose consciousness almost twice a day, during which I get numb I cant move then I develop a severe headache. this has been a problem for ten years now what is wrong with me ?
Asked On : Thu, 17 Feb 2011
Answers:  2 Views:  162
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
what is the outcome of treatment you had for all these ten years. How old are you. Do you fall at the time of fainting, any injury , are you married, emotional status matter a lot along with cardiac and nervous diseases. Complete history will facilitate diagnosis and corresponding treatment.
Answered: Thu, 17 Feb 2011
I find this answer helpful
General & Family Physician Dr. Jagdish's  Response
Hi Welcome to,

how old are you? What medical problems do you have? Are you using any medications? Loosing conscientiousness is called syncope. It can happen from cardiac, nervous system problems.

Get EKG, 24 hrs Holter monitor, Echocardiogram, TSH and discuss the results with your MD.

Regards Dr. Jagdish
Answered: Thu, 17 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor